On interactive buckling in a sandwich structure

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

This work revisits an interactive buckling model for sandwich beams proposed relatively recently by Hunt and Wadee (Proc R Soc Lond A 454:1197-1216, 1998). Our asymptotic investigations reveal an interesting resonant behaviour which is shown to lie at the origin of the corresponding localised deformations reported in the literature. The very good agreement between the asymptotic results and various direct numerical simulations reinforces the validity of our theoretical arguments and provides an incentive for further research.

Original languageEnglish
Pages (from-to)565-577
Number of pages13
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume61
Issue number3
Early online date4 Jul 2009
DOIs
Publication statusPublished - 1 Jun 2010
Externally publishedYes

Fingerprint Dive into the research topics of 'On interactive buckling in a sandwich structure'. Together they form a unique fingerprint.

  • Cite this